# SDR R61A2024092600432

- Difficulty date: September 21, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 40,309 hours, 30,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION FOUND LH WING LOWER SKIN CRACKED INBD OF RIB 17 AFT OF FWD SPAR APROX 2 IN LONG. REPAIRED CRACK IAW ETD2024-170-025696 REV A. ALSO REF VP-036497-2024 N/R # 3 FOR WORK ACCOMPLISHED.
